Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generic global classical solutions of the Vlasov-Fokker-Planck-Poisson system in three dimensions

Title data

Rein, Gerhard ; Weckler, Jürgen:
Generic global classical solutions of the Vlasov-Fokker-Planck-Poisson system in three dimensions.
In: Journal of Differential Equations. Vol. 99 (1992) Issue 1 . - pp. 59-77.
ISSN 1090-2732
DOI: https://doi.org/10.1016/0022-0396(92)90135-A

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jul 2015 07:23
Last Modified: 21 Jul 2015 07:23
URI: https://eref.uni-bayreuth.de/id/eprint/16880